Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

High BP. ECG shows normal sinus rhythm, non specific ST abnormality. Matter of concern? <br>

I am 45 years old male human being. My BP ( Blood pressure ) detected 150/98 which is reduced to 140/90 now. I went for ECG test today morning. The report shows as follows: QRS: 90 ms QT/QTC: 390/429 ms PR: 146 ms P: 110 ms RR/PP: 818/820 ms P/QRS/T: 45/32/34 deg Interpretation: Normal sinus rhythm , non specific ST abnormality Is there anything to worry???? Please advice & give proper guidance...
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
your b.p. readings suggest stage 1 hypertension so you have to start medications and start life style modification now onwards . it will help you in preventing from heart attack risk.
And your ecg report suggest normal only . But as you are 45 years better under go treadmill test once.once
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor